# SDR QXEA2019112500429

- Difficulty date: November 24, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 806 hours, 522 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Unknown
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CONTROL CHECK CAPTAIN AND F/O SIDE CONTROL COLUMN HAS BINDING AND FRICTION FEEL WHEN GOING FROM FULL AFT TO NEUTRAL POSITION. REMOVED FROM SERVICE. C/W E175 FIM TASK 27-33-00-810-801-A STEPS 1-6L(1)(A-E).  NO BINDING NOTED.  CONTROL COLUMN MOVES FREELY.  RIG PIN REMOVED AND FREEDOM OF MOVEMENT CK C/W PER GPM 9.2.5.  A/C OK FOR CONTINUED SERVICE M/C NOTIFIED. COULD NOT DUPLICATE. NO PARTS REPLACED.
